# SDR CA021203004

- Difficulty date: November 28, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Beech A100
- Aircraft time: 22,836 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB4TN3
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 327
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) A/C HAD AN INTERMITTENT LT MLG DOWN LIGHT INDICATION.  TROUBLESHOOTING REVEALED THAT THE FILAMENT IN THE 327 BULB APPEARED TO BE BROKEN AND WAS INTERMITTENTLY CONTACTING. COMPLETE ASSEMBLY WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.
